# SDR ASAA2012062092391

- Difficulty date: June 2, 2012
- Submitted: June 22, 2012
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 13,217 hours, 4,092 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Warning Light
- Condition: False Activation
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT BLUE ENGINE VALVE CLOSED, LIGHT ILLUMINATED AFTER APPROX 1 HOUR AT CRUISE. ALL OTHER PARAMETERS APPEAR NORMAL.  ACFT GROUNDED.  PERFORMED EEC BITE TEST IAW MM TASK 73-00-00-810-801.  NO DEFECTS NOTED.  ACCOMPLISHED ENGINE RUN CHECK FOR 5 MINS IAW TASK 71-00-00-800-808.  ENGINE RAN NORMAL WITHIN ITS PARAMETERS.  NO DEFECTS NOTED.  NO WRITE UPS IN THE PAST 60 DAYS.  ACFT IS OK FOR SERVICE.
